MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-2 ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-2 ADH SENSOR; OXIMETER
Model Number 4474
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that "the spo2 values measured by the monitor are 'falsely' low compared with the clinical signs and blood gas results, and when compared with other pulse oximeters"."the delta observed could vary from 2 to 15 pts versus other pulse oximeters"."this has led to unnecessary oxygen treatment" with no patient impact reported.
 
Additional Manufacturer Narrative
Other, other text: the masimo representative has confirmed the sensor will not return to allow an analysis to be performed.If the sensor is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact h3 other text: product not returned.

Brand Name
RD SET NEOPT CS-2 ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24397390
Report Number3019388613-2026-00052
Device Sequence Number8253734
Product Code DQA
UDI-Device Identifier10843997013304
UDI-Public(01)10843997013304(17)271101(10)24MW4
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4474
Device Lot Number24MW4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 100293.; PN 4474 LOT 25DX2, PN 4473.; PN 4551 LOT 25E69.
Patient SexUnknown
Patient Weight1 KG